It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i recently [I]stopped[/I] taking lexapro and i was feeling dizzy and nausous (i asked about that in a previous post) and i learned that a lot of people had the same effects from stopping.

so i have something else that i was wondering if anyone else felt after stopping lexapro. i recently noticed some red dots and bumps on the head of my penis. i went to planned parenthood and they told me it was not warts or herpes. so i was wondering if maybe this was some kind of side effect from stopping taking lexapro. thanks.





All times are GMT -7. The time now is 10:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!